# SDR CA090915003

- Difficulty date: July 29, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Blanca 7GCBC
- Aircraft time: 1,720 hours
- Engine: Lyc O320A2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Follower
- Part number: 72877
- Condition: Broken
- Location: Crankshaft
- Part time: 1,729 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) HEAD OF CAM FOLLOWER BROKE OFF AND JAMMED UNDER HEAD OF AJOINING FOLLOWER, DAMAGING CRANKCASE. (TC# 20090915003)
